MathSciNet Relay Station
MathSciNet bibliographic data
MR2553573 (2010k:94036) 94A60 (13P05)
Faugère, Jean-Charles; Perret, Ludovic An efficient algorithm for decomposing multivariate polynomials and its applications to cryptography. J. Symbolic Comput. 44 (2009), no. 12, 1676–1689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement